# SDR DALA14006683239

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 64,758 hours, 27,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT LEFT OVERHEAD EMERGENCY POWER SUPPLY NOT TESTING.  MAINTENANCE REPLACED EPSU AND BATTERY.  FUNCTIONAL CHECKED NORMAL.
